Change search
ReferencesLink to record
Permanent link

Direct link
Note on invariants for uncoupled Ermakov systems
KTH, Superseded Departments, Mechanics.ORCID iD: 0000-0003-0149-341X
2002 (English)In: Journal of Physics A: Mathematical and General, ISSN 0305-4470, Vol. 35, no 19, 4359-4362 p.Article in journal (Refereed) Published
Abstract [en]

Several invariants for an Ermakov system consisting of a parametric oscillator and a Milne oscillator in one dimension are derived. This system appears in amplitude-phase analysis of parametric oscillator solutions. First- and second-order invariants for such a system are derived using the Wronskian relations of a fundamental pair of parametric oscillator solutions. In this way Wronskian invariants of the parametric oscillator system alone imply Ermakov-Lewis type invariants for the combined Ermakov system, as well as invariants for the Milne oscillator alone.

Place, publisher, year, edition, pages
2002. Vol. 35, no 19, 4359-4362 p.
Keyword [en]
URN: urn:nbn:se:kth:diva-21597ISI: 000176009900018OAI: diva2:340295
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Thylwe, Karl-Erik
By organisation
In the same journal
Journal of Physics A: Mathematical and General

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 18 hits
ReferencesLink to record
Permanent link

Direct link